Header menu link for other important links
X
A New Approximation Method for Solving Fuzzy Heat Equations
Jameel A.F., Anakira N., Alomari A.K., Hashim I.,
Published in American Scientific Publishers
2016
Volume: 13
   
Issue: 11
Pages: 7825 - 7832
Abstract
In this paper, we develop and analyze the use of the Optimal Homotopy Asymptotic Method (OHAM) to find the approximate analytical solution for partial differential equation involving fuzzy heat equation. OHAM allows the solution of the partial differential equation to be calculated in the form of an infinite series in which the components can be easily computed. The convergence theorem of this method in fuzzy case is presented and proved. This method provides us with a convenient way to control the convergence of approximation series. The method is tested on linear fuzzy heat equations and comparing the exact solution that were made with numerical results showed the effectiveness and accuracy of this method. © 2016 American Scientific Publishers All rights reserved.
About the journal
JournalData powered by TypesetJournal of Computational and Theoretical Nanoscience
PublisherData powered by TypesetAmerican Scientific Publishers
ISSN15461955
Open AccessNo